# SDR SCNA95261

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106087713
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3 ENGINE FIRE DETECTOR LIGHT ILLUMINATED.  REPOSITIONED THE NUMBER 3 FIRE WARNING ELEMENT AND SYSTEM TESTED GOOD IAW MM 26-11-00.
